Thank you for using Doctorspring. Firstly, I understand that you are considerably worried about your doctor's decision to stop Livial. I assure you that your doctor always works in the best of your interests. Livial is basically contains a drug called Tibolone which is used as a part of HRT for women having an increased of osteoporosis or to decrease on going bone loss. Usually it is not administered beyond the age of 60 because beyond this age, its harmful effects may be more than its benefits. You have mentioned that after stopping Livial there has been a deterioration in general well being. I assure that these are age related changes and can be safely managed with lifestyle changes and analgesics if necessary.
Another thing that you have mentioned is that you have been started on Depo Medrone injection which basically contains Methyl prednisolone which is a steroid. The reason why your doctor may have started this is because you have been positive for ANA and Anti- centromere antibody which indicates that you may be suffering from a rheumatological problem called scleroderma. If you have improved after Depo- Medrone was started, your problems may indeed be due to this. I’m sure your doctor has asked you to come back for follow up to let him work up for improvement. Also, slow release preparations such as the one you have been prescribed are associated with the least side effects commonly associated with steroids such as adreno-pituitary axis suppression, weight gain, bone loss, thinning of skin and fat redistribution. Also, all your lab tests have turned out to be normal. So, your doctor will be able to titer the required dose of steroids based on whether your symptoms are relieved or not and if you really do have scleroderma (because ANA may be positive in some normal people over the age of 50).
It is important that you do not take any drugs without a doctor's prescription. There is a reason why your doctor prescribes or withdraws a medication. If your pain is limits your daily activities or is very severe, I suggest that you visit your GP as early as possible and request him for referrals to a suitable specialist. I hope this information is useful to you.